# SDR ABXA20130813514

- Difficulty date: August 13, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N742AX
- Make and model: Boeing 767232
- Aircraft serial: 22217
- Aircraft time: 83,829 hours, 39,117 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Strut
- Part number: 114T22227
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SLAT, INBD AUX TRACK OTBD LOWER STRUT CORRODED AROUND NUTPLATES.  REPLACE STRUT RIB WITH A NEW PART PN: 114T222-7 IAW SRM 51-40-02, PARA 4 & 7.  ACFT WAS GROUNDED.
